# SDR GTIA2018031702525

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 31,119 hours, 14,458 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  SERVICED THE R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.   LEAK CHECKED GOOD.
